# SDR VTZA9990157

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Computer
- Part number: 94959411
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/BWI - FLT 7272 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO BOTH ENGINES NOT REACHING SCHEDULED TORQUE.  MAINTENANCE OPENED DMI 43808.  MEL 76-2 FOR LEFT TTL LOW POWER AND DMI 43809, MEL 76-2 FOR RT TTL LOW POWER.  MAINTENANCE CLOSED BOTH DMI'S 43809 AND 43808 ON 6-10-99 BY ADJUSTING TTL COMPUTER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
